Stabilité ou instabilité des points fixes elliptiques

Raphaël Douady

Annales scientifiques de l'École Normale Supérieure (1988)

  • Volume: 21, Issue: 1, page 1-46
  • ISSN: 0012-9593

How to cite

top

Douady, Raphaël. "Stabilité ou instabilité des points fixes elliptiques." Annales scientifiques de l'École Normale Supérieure 21.1 (1988): 1-46. <http://eudml.org/doc/82219>.

@article{Douady1988,
author = {Douady, Raphaël},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {invariant torus; Arnol'd diffusion; KAM theory; Hamiltonian system; topological stability; elliptic fixed point; symplectic diffeomorphisms},
language = {fre},
number = {1},
pages = {1-46},
publisher = {Elsevier},
title = {Stabilité ou instabilité des points fixes elliptiques},
url = {http://eudml.org/doc/82219},
volume = {21},
year = {1988},
}

TY - JOUR
AU - Douady, Raphaël
TI - Stabilité ou instabilité des points fixes elliptiques
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1988
PB - Elsevier
VL - 21
IS - 1
SP - 1
EP - 46
LA - fre
KW - invariant torus; Arnol'd diffusion; KAM theory; Hamiltonian system; topological stability; elliptic fixed point; symplectic diffeomorphisms
UR - http://eudml.org/doc/82219
ER -

References

top
  1. [1] V. I. ARNOL'D, Instability of Dynamical Systems with Many Degrees of Freedom (Dokl. Akad. Nauk. U.S.S.R., vol. 156, n° 1, 1964, p. 9-12). Zbl0135.42602MR29 #329
  2. [2] V. I. ARNOL'D, Méthodes mathématiques de la mécanique classique (MIR, Moscou, 1974). Zbl0385.70001
  3. [3] V. I. ARNOL'D et A. AVEZ, Problèmes ergodiques de la mécanique classique, Gauthier-Villars, Paris, 1967. Zbl0149.21704MR35 #334
  4. [4] G. D. BIRKHOFF, Dynamical Systems (A.M.S. Colloq. Pub., vol. 9, 1927). JFM53.0732.01
  5. [5] J. B. BOST, Tores invariants des systèmes dynamiques hamiltoniens (Séminaire Bourbaki, n° 639, février 1985, Astérisque, vol. 133-134, 1986). Zbl0602.58021
  6. [6] A. DELSHAMS-VALDÈS, Por qué la difusion de Arnol'd aparece genéricamente en los sistemas hamiltonianos con màs de dos grados de liberdad, Tesa, facultad de matematicas, Universidad de Barcelona, Espagne, 1984. 
  7. [7] R. DOUADY, Une démonstration directe de l'équivalence des théorèmes de tores invariants pour difféomorphismes et champs de vecteurs (C.R. Acad. Sci. Paris, t. 295, 1982, p. 201-204). Zbl0502.58013MR84b:58040
  8. [8] R. DOUADY et P. LE CALVEZ, Exemple de point fixe elliptique non topologiquement stable en dimension 4 (C.R. Acad. Sci. Paris, t. 296, 1983, p. 895-898). Zbl0535.58015MR85d:58027
  9. [9] V. GUILLEMIN et S. STERNBERG, Geometric asymptotics (A.M.S. Survey, vol. 14, Amer. Math. Soc., Providence, R.I., 1977). Zbl0364.53011MR58 #24404
  10. [10] J. MOSER, On Invariant Curves of Area-preserving Mappings of an Annulus (Nachr. Akad. Wiss. Göttingen, M.P.K., 1962, p. 1-20). Zbl0107.29301MR26 #5255
  11. [11] N. N. NEKHOROSHEV, An Exponential Estimate of the Time of Stability of Nearly-integrable Hamiltonian Systems (Russian Math. Surveys, vol. 32, n° 6, 1977, p. 1-65). Zbl0389.70028MR58 #18570
  12. [12] J. PALIS, On Morse-Smale Dynamical Systems (Topology, vol. 8, 1969, p. 385-405). Zbl0189.23902MR39 #7620
  13. [13] H. POINCARÉ, Les méthodes nouvelles de la mécanique céleste, Gauthier-Villars, Paris, 1892-1899. JFM24.1130.01
  14. [14] M. SHUB, Stabilité globale des systèmes dynamiques (Astérisque, vol. 56, S.M.F., 1978). Zbl0396.58014MR80c:58015
  15. [15] C. L. SIEGEL et J. MOSER, Lectures on Celestial Mechanics, Springer, Grundlehren Bd., vol. 187, 1971. Zbl0312.70017MR58 #19464
  16. [16] V. N. TKHAI, The Stability of Multidimensional Hamiltonian Systems (PMM U.S.S.R., vol. 49, t. 3, 1985, p. 273-281). Zbl0596.70022MR87k:58096

Citations in EuDML Documents

top
  1. L. Chierchia, G. Gallavotti, Drift and diffusion in phase space
  2. Jean-Pierre Marco, Transition le long des chaînes de tores invariants pour les systèmes hamiltoniens analytiques
  3. Jean-Pierre Marco, David Sauzin, Stability and instability for Gevrey quasi-convex near-integrable hamiltonian systems
  4. Pierre Lochak, Jean-Pierre Marco, Diffusion times and stability exponents for nearly integrable analytic systems
  5. Leonardo Mora, Neptalí Romero, Persistence of homoclinic tangencies for area-preserving maps
  6. Meysam Nassiri, Enrique R. Pujals, Robust transitivity in hamiltonian dynamics
  7. Michael R. Herman, Existence et non existence de tores invariants par des difféomorphismes symplectiques
  8. Jean-Christophe Yoccoz, Travaux de Herman sur les tores invariants
  9. Michael R. Herman, Inégalités a priori pour des tores lagrangiens invariants par des difféomorphismes symplectiques

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.